MathSciNet Relay Station
MathSciNet bibliographic data
MR940231 (89f:16026) 16A46 (16A58)
Schaps, M. Deformations of finite-dimensional algebras and their idempotents. Trans. Amer. Math. Soc. 307 (1988), no. 2, 843–856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement